# SDR IXXA2022110800011

- Difficulty date: November 8, 2022
- Submitted: November 8, 2022
- Operation: Air carrier
- Aircraft: N752CX
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24451
- Aircraft time: 64,113 hours, 21,121 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Slat
- Part number: 114N4058
- Part serial: NSN
- Condition: Corroded
- Location: Zone 600
- Part time: 64,113 hours, 21,121 cycles
- Component: Closure Panel, Boeing, NA
- Component part number: 114N4058
- Stage of operation: HO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

# 7 SLAT HAS COMPOSITE DAMAGE MARKED LOWER TRAI;ING EDGE.
